# SDR SWIA201334188

- Difficulty date: August 5, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 43,134 hours, 58,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MIDDLE OVERHEAD EMERGENCY LIGHT BURNED OUT.  FLT#7402 RELAMPED.
